# SDR REXA2016081501652

- Difficulty date: August 15, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE AT STRINGER 26L HAS CORROSION.  LOCATED, DRILLED, INSTALLED, PAINTED AND CHECKED THE NEW ATTACH ANGLE SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-21-11-001-001-A01, 51-25-00-001-001-A01 AND 51-42-21-001-001-A01. 
"
